Diet pill advice

4 posts | Original | Recent
 
Image_thumb
18 Posts
Aug 28, 2015 5:36pm
via Android

I'm on a few meds for my mental illnesses and they cause weight and apetite gain. Since I started taking meds at 120 I put on about 80 pounds very fast. I've heard of pills to decrease apetite and I was wondering if they really work? Working out is never thee problem it's just me over eating because I'm always hungry

28 Aug
Have you asked your doc about alternative meds? Or possible interactions? Maybe there's a way to limit the side effects a bit. (E.g. I found cipralex made me hungry but cymbalta not as much). Also suggest keeping lots of fibre rich foods at hand as they can help you feel full longer, and drinking lots and lots of water. I'm afraid I don't know anything about appetite suppressants but a pharmacist could probably give you some good advice.
28 Aug
I drink over 8 cups a water everyday and of coarse I did try taking other meds but the ones that work the best come with a price of weight. Gain
28 Aug
Yeah, sometimes it's a trade off that just isn't fair. I'm sorry that option didn't work out for you. :(
28 Aug
Need mo information pls
30 Aug
Xanax? I gained 10lbs with those when i took them they make u real hungry. Ive taken a few medications for my mental disorders none messed with my weight except prozac that made me lose weight. Hard work no diet pills because you will yoyo with that and it's not great.. just do it the hard way girly plus once you get into it this whole fitness thing becomes like a habit trust me i have a baby brother that is very overweight obese 1 he has taken Zantrex both black and red the GNC fat burners Herbal life shakes...
Icon_missing_thumb
280 Posts
Aug 29, 2015 7:12pm

I would absolutely say that diet pills are going to help you lose weight, however you will end up gaining all of it and then some. My advice do it the hard way that way you don't have to worry. Good luck and God bless!!!

Image_thumb
3 Posts
Sep 19, 2015 10:54am
via iOS
Not sure what is your bmi . If you're overweight you talk to your DR. Ask for a blue pill that you shit out oil.  That will help you not wanting to eat anything fatty.. Like mention in post . Eat right and excersie suggested .
Image_thumb
45 Posts
Nov 4, 2015 10:12pm

Came across this today when looking up whether some interesting-looking supplements at GNC had any truth to their claims. Goes through some of the common 'herbal' and 'natural' weight loss supplements. Source is the NIH.

 

https://ods.od.nih.gov/pdf/factsheets/WeightLoss-Consumer.pdf

Reply


Workout_trainer_icon Workout_trainer_logo_184x72

Follow along workouts & programs on your phone or tablet.

Wt_iphone_featured_68x134 Wt_ipad_do_workout_171x134

Download_app_store_ios Download_google_play_android_172x51